# SDR UPS05443826

- Difficulty date: January 13, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B048724
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1438 TO 1460 AFT RT WINDOW FORGING REMOVED FOUND STR CORROSION CRACKED.  CORROSION BLEND OUT 0.100" BY 1" BY 5" EXCEED SRM LIMIT.  NEW STRINGER SEGMENT, REPAIR STRAP AND SPICE ANGLE INSTALLED AS PER RS R-53-41-35248 AND ENGINEERING FILE NUMBER : 747-53-20223.
